Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Swollen and stiff legs, open wounds on shins. Taken antibiotics. Have diabetes and fibrillation

Hi and good afternoon. I am a diebetic, type 2, have a fib, and currently have 2 open wounds on my shins that are not healing very quickly. I have taken some antibiotics and when doing so the seem to quit draining or weeping. once of of them, they weep like crazy. I also my legs swollen, are stiff and hard to the touch. I am unemployed with mo insurance so that makes things a little tough. Any ideas on how to have the wounds stop weeping?
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Diabetologist 's  Response
hello jgae82,

weeping wounds are sugestive of very bad infections.....
only antibiotics will not help to subside the infection and stop the wound from getting worst..
kindly consult podiatrist/surgeon and diabetologist as soon as possible before its too late.....

dr vikrant tari
Diabetologist and Insulin pump specialist
Answered: Wed, 8 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor